# SDR DALA1027880908

- Difficulty date: October 18, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 62,158 hours, 48,843 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB FRONT SPAR CHORD BHEC REVEALED CRACK INDICATION AT RT SIDE VERT STAB FRONT SPAR CHORD FORWARD FLANGE AT FIRST FASTENER HOLE BELOW ZFS 52.  REPAIRED PER ERA 486620-14 REV ORIG ON N/R 103.  (DLM88102844)
